# SDR CA030122009

- Difficulty date: January 14, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Airbus A310-300
- Aircraft time: 40,976 hours
- Engine: Ge CF680C2*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: AN617
- Condition: Stripped
- Location: Nlg
- Component: Landing Gear, Messier
- Component part number: C231379203
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A CHECK ROUTING INSPECTION THE FOUR BOLTS (AN6-17) AT THE ATTACHMENT OF THE SHOCK ABSORBER OFTHE UPPER PART OF THE BARREL HAVE BEEN FOUND STRIPPED AND THE NUTS LOOSE. INSTALLATION OF THE BOLTS HAS TO BE CARRIED OUT IAW INSTRUCTIONS GIVEN IN THE MESSIER SB 470-32-708 AND MESSIER SB 470-32-709.
